Prevalin Allergy Nasal Spray for Adults 30 ml

Prevalin Allergy Nasal Spray for Adults 30 ml

Quies Docuspray 100ml

Quies Docuspray 100ml

Robicold Sinus Relief 20 Tablets

From the makers of Robitussin, Robicold Sinus Relief Tablets are designed to target the symptoms of cold and flu to help make your life that little bit easier.

£4.99
Availability: Out of stock
Details

Robicold Sinus Relief 20 Tablets

Ibuprofen and Pseudoephedrine Hydrochloride

 

If you are suffering from the symptoms of a cold such as headaches, fever sore throats or congestion try Robicold Sinus Relief Tablets, from the makers of Robitussin. The ibuprofen works to combat pains and fever while the Pseudoephedrine relieves blocked noses and sinuses.

More Information
More Information
Ebay Store Medicines
directions

For short term oral use. Please make sure you read all the information on the packaging carefully before use.

 

Not to be used by anyone udner 13 years of age. Take 1 to 2 tables with water every 4 to 6 hours. Do not take more than 6 tablets in 24 hours.

ingredients

Each tablet contains Ibuprofen 200mg and pseudoephedrive hydrochloride 30mg. Also contains sucrose, methyl parahydroxybenzoate (E218), Propyl Parahydroxybenzoate (E216). See leaflet for more information.

Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Robicold Sinus Relief 20 Tablets
Your Rating